TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 5.

Bothe, D. and Fischer, A. and Pierre, M. and Rolland, G. (2017):
Global wellposedness for a class of reaction-advection-anisotropic-diffusion systems.
In: Journal of Evolution Equations, 17 (1), pp. 101-130, ISSN 1424-3199,
[Online-Edition: http://dx.doi.org/10.1007/s00028-016-0348-0],
[Article]

Bothe, D. and Fischer, A. and Pierre, M. and Rolland, G. (2014):
Global existence for diffusion-electromigration systems in space dimension three and higher.
In: Nonlinear Analysis A: Theory Methods and Applications, (99), pp. 152-166, [Article]

Bothe, D. and Pierre, M. (2012):
The instantaneous limit for reaction-diffusion systems with a fast irreversible reaction.
In: Discrete and Continuous Dynamical Systems Series S, (1), 5. to appear, pp. 49-59, [Article]

Bothe, D. and Pierre, M. and Rolland, G. (2012):
Cross-diffusion limit for a reaction-diffusion system with fast reversible reaction.
In: Comm. PDE, 37 (11), pp. 1940-1966, [Article]

Bothe, D. and Pierre, M. (2010):
Quasi-steady-state approximation for a reaction-diffusion system with fast intermediate.
In: J. Math. Analysis & Application, (1), 368. pp. 120-132, [Article]

This list was generated on Sat Oct 24 00:53:37 2020 CEST.